# SDR C2XA09SH399

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 13,855 hours, 7,798 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Water Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK DUMP VALVE SUPPORT CORRODED (LEVEL 2 LOCAL) "INTERNAL".   MAINTENANCE REMOVED AND REPLACED WASTE DRAIN DUMP VALVE SUPPORT ASSY IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
